# SDR 2022FA0000087

- Difficulty date: February 10, 2022
- Submitted: February 16, 2022
- Operation: General aviation
- Aircraft: N485A
- Make and model: Amd FALCON10
- Aircraft serial: 219
- Aircraft time: 10,114 hours, 8,967 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 2857052
- Part serial: U745
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 10,115 hours, 8,968 cycles
- Component: Uplock, Messier
- Component part number: 2857052
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNLOCKED IN FLIGHT. PILOT FOLLOWED ABNORMAL PROCEDURES IN AFM AND SLOWED AIRCRAFT TO GEAR DOWN SPEED. EXTENDED GEAR AND LANDED AT SCHEDULED DESTINATION WITH NO OTHER ANOMALIES.
